Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Addiction of smelling own farts or passed gases. Remedy?

Hi. I am not quite sure which doctor to go to for my problem, but I guess I ll start here. I have recently come to a strange addiction of smelling my own tutes/farts/passed gasses. I know that is gross and ridiculous, but I haven t told anyone and I don t know what to do. I have googled it, and it seems that a few other people have the same problem....What is the doctor I would go to for this problem, if you know, and if you are the doctor, what is this called and how do I stop it? Thank you.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
your problem is really serious but there is nothing to worry about it there are many of solution to get out of this problem not only medicines will help you, you have to take meditation this will help you a lot and with all this you should consult with psychologist also.
hope you get out of this addiction and will live better life
take care
Answered: Sun, 6 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor